MAUDE Adverse Event Report: COOK INCORPORATED COOK; CATHETER, INTRAVASCULAR, DIAGNOSTIC

COOK INCORPORATED COOK; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number G02089
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 04/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
The femoral arterial line was placed.The physician was suturing the line to anchor it to the skin when the catheter broke at the hub and the distal aspect of the line remained in the femoral artery, no longer attached to the hub.It remained in the body.Vascular surgery was consulted.The patient was not stable to transfer to the operating room for removal.Plan was to remove when the patient stabilized or if limb endangerment occurred device ultimately remained as foreign body in pt.No autopsy.

Brand Name
COOK
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key10095896
Report Number10095896
Device Sequence Number3386836
Product Code DQO
UDI-Device Identifier00827002020894
UDI-Public(01)00827002020894(17)230217(10)10333348
Combination Product (Y/N)N
Initial Reporter StateIL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2020
Report Date (Section F) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG02089
Device Catalogue NumberC-PMS-401J-FA
Device Lot Number10333348
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/28/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA05/11/2020